BibTeX record journals/cma/PengXW09

download as .bib file

@article{DBLP:journals/cma/PengXW09,
  author    = {Y. Peng and
               X. Xiang and
               W. Wei},
  title     = {Second-order nonlinear impulsive integro-differential equations of
               mixed type with time-varying generating operators and optimal controls
               on Banach spaces},
  journal   = {Comput. Math. Appl.},
  volume    = {57},
  number    = {1},
  pages     = {42--53},
  year      = {2009}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics